# SDR DLM88962217

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug
- Condition: Leaking
- Location: Rt Wheel Well
- Component: AP7002D08W
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE RT HYD SYSTEM QTY WENT TO ZERO.  ALTERNATE GEAR EXTENSION WAS USED FOR LANDING.  A/C WAS TOWED OFF RUNWAY.  CONTRACT MTC FOUND THE A-PLUG IPC REF 29-10-00 FIG 01S      ITEM 325 HAD BACK OFF.  TIGHTENED PLUG AND SAFTIED, SERVICED RESERVIOR AND LEAK CHECKED THE PLUG.  NO DAMAGE TO WHEEL WELL DOORS CAUSED BY LANDING.
